# SDR ASAA2017042220512

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,261 hours, 2,387 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC INOP - CAPT'S. GROUNDED - YES. ACCOMPLISHED BITE ON FMC'S FLT HISTORY - LOGGED "PGM FAULT" ON LEG 2. ACCOMPLISHED FIM 34-61 TASK 807, LT FMC OPS NORMAL. A/C CHECKED AND RELEASED FROM MEL 34-36J, CREW PLACARD REMOVED, FMC TRANSFER S/W PLACED TO NORMAL POS.
